# SDR 05FDEA02438

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STA 5-53 TO 5-73 LONGERON L-7 RT INTERCOSTAL FOUND CRACKED AS   MARKED.  INTERCOSTAL REMOVED AND FABRICATED IAW DWG A5A 7071. INSTALLED IAW SRM 51-35-01
